# SDR REXA2014022000228

- Difficulty date: February 20, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 20,605 hours, 18,015 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Obstructed
- Location: Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UP DISAGREE, RAN THE QRH CHECKLIST & RECEIVED 3 GREEN RETURNED TO DTW, 2 MAIN GEAR SHOWED DOWN WHEN HANDLE SELECTED UP.  COMPLIED WITH PA 05-018 REV K SCENARIO 1.  REMOVED SNOW & ICE CONTAMINATION.  PERFORMED GEAR SWINGS IAW AMM 32-30-00.  CHECKED RIGGING OF $18 & $20 IAW AMM 32-61-05, ALL CHECKED GOOD, SEE N24204 FOR GVI & SNOW.
